| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Corroded (1131); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during device evaluation that the gastrointestinal videoscope had a corroded plastic distal end cover and did not produce an image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.However, it is likely the cracked objective lens led to the image issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.